Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

On dexpoten from last five years. Any side effects if stop taking dexpoten?

I am taking a syrup named dexpoten from last 5 years continuously. If I have just leave it today. I desire to know conditions of mine and what should I do for better life leading?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  862
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
DEXPOTEN is a combined preparation of dextromethorphan, pseudoephedrine and triprolidine.

Side-effects of dextromethorphan appear to be rare and may include dizziness and gastro-intestinal disturbances.
side-effects of pseudoephedrine include sympathetic hyperactivity such as fear, anxiety, restlessness, tremor, insomnia, confusion, and irritability.
Triprolidine may cause sedation.

You can leave it easily.

After stop it, if you believe in Homeopathy take Nux vomica 200 /4 dose made in sugar of milk twice a day for 2 days.

Be a nice healthy life.

Dr. Rajesh Sarkar
Answered: Sat, 29 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor